# SDR 2000ZZZM220

- Difficulty date: February 9, 2000
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N297UX
- Make and model: Emb EMB-120ER
- Aircraft serial: 120297
- System (JASC): 7500 · Engine Bleed Air System
- Part: O-Ring
- Condition: Leaking
- Location: Bleed Air
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

LEFT BLEED AIR DUCT LEAK LIGHT ILLUMINATED APPROXIMATELY THREE MINUTES INTO FLIGHT.  REPLACED BLEED AIR DUCT O-RINGS.. OPS CHECKED GOOD.  (M)
